U.S. doctors online nowAsk doctors free
MN
A 40-year-old male asked:

I currently take xyzal (levocetirizine) 1mg and i still have severe nasal drainage that causes me to throw up often. is there something else i could try or ad to help.

1 doctor answer2 doctors weighed in
Dr. Rebecca Gliksman
Internal Medicine 38 years experience
Persistent PND: Could try Moneleukast if it is allergic. Also antihistamine sprays like Astelin (azelastine). Check for reflux as untreated reflux can backsplash into sinuses when sleeping/ lying flat and cause drainage. Elevate head of bed ,try 1 benedryl before bed, get allergy tested food /enviroment. Try prevecid/ ranitidine ( anti GERD) for a month. Discuss and f/u /w/ doc,

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.